# SDR FDEA201408042057

- Difficulty date: August 4, 2014
- Submitted: August 5, 2014
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28203
- Aircraft time: 56,303 hours, 18,318 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 52260
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMER EXIT LIGHTS WILL NOT TEST AMM SMP.  R & R THE R1 EMER EXIT POWER PACK IAW MM 33-51-07-2.  OPERATIONS CHECKED NORMAL.
